Primes in several classes of the positive matrices
Linear Algebra and its Applications , Volume 277 - Issue 1-3 p. 149- 185
|Factorization of matrices (msc 15A23), Positive matrices and their generalizations; cones of matrices (msc 15B48), Stochastic matrices (msc 15B51)|
|Logistics (theme 3), Energy (theme 4)|
|Linear Algebra and its Applications|
Picci, G, van den Hof, J.M, & van Schuppen, J.H. (1998). Primes in several classes of the positive matrices. Linear Algebra and its Applications, 277(1-3), 149–185.